Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 104, NWS North Platte, NE

June 9, 2020Arthur County, Keith County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2020, 12:11 AM MDT for Arthur County, Keith County, McPherson County, Nebraska. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2020, 12:11 AM MDT (06:11 UTC)
Expired
Jun 9, 2020, 12:45 AM MDT
In force
34 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Keith County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 12:15 AM MDTTSTM WND DMG7 Nw Paxton, NE8 INCH IN DIAMETER TREE BRANCH DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:56 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.8
Supercell composite
20.3

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS53 KLBF 090611
SVRLBF
NEC005-101-117-090645-
/O.NEW.KLBF.SV.W.0104.200609T0611Z-200609T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
111 AM CDT Tue Jun 9 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Arthur County in west central Nebraska...
  Central Keith County in southwestern Nebraska...
  Southwestern McPherson County in west central Nebraska...

* Until 145 AM CDT/1245 AM MDT/.

* At 105 AM CDT/1205 AM MDT/, a severe thunderstorm was located over
  Keystone, or 7 miles northeast of Ogallala, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ogallala, Arthur, Lemoyne, Keystone, Roscoe, Kingsley Dam, Haythorn
  Lake, Flatts, Nevens, Broganville, McKeag, Big Bald Hill, Jensen
  Lake, Bucktail Lake, Velma, Diamond Bar Lake, Bucktail and Schnick
  Lake.

This includes the following highways...
 Highway 61 between mile markers 89 and 131.
 Highway 92 between mile markers 131 and 193.
 Interstate 80 in Nebraska between mile markers 126 and 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4117 10184 4171 10188 4154 10109 4140 10121
      4139 10127 4132 10127 4100 10152
TIME...MOT...LOC 0605Z 203DEG 36KT 4122 10162 

HAIL...1.00IN
WIND...60MPH
 
$$

Gomez
2 follow-up statements
106 
WWUS53 KLBF 090630
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
130 AM CDT Tue Jun 9 2020

NEC005-101-117-090645-
/O.CON.KLBF.SV.W.0104.000000T0000Z-200609T0645Z/
Arthur NE-Keith NE-McPherson NE-
130 AM CDT Tue Jun 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM
CDT/1245 AM MDT/ FOR ARTHUR...NORTHEASTERN KEITH AND SOUTHWESTERN
MCPHERSON COUNTIES...

At 130 AM CDT/1230 AM MDT/, a severe thunderstorm was located 13
miles southeast of Arthur, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arthur, Big Bald Hill, Haythorn Lake, Jensen Lake, Bucktail Lake,
Velma, Flatts, Diamond Bar Lake, Bucktail, Nevens, Schnick Lake and
McKeag.

This includes the following highways...
 Highway 61 between mile markers 106 and 131.
 Highway 92 between mile markers 165 and 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4171 10188 4154 10109 4140 10121 4139 10127
      4132 10127 4118 10142 4139 10186
TIME...MOT...LOC 0630Z 203DEG 36KT 4146 10149 

HAIL...1.00IN
WIND...60MPH
 
$$

Gomez
059 
WWUS53 KLBF 090635
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
135 AM CDT Tue Jun 9 2020

NEC005-101-117-090645-
/O.EXP.KLBF.SV.W.0104.000000T0000Z-200609T0645Z/
Arthur NE-Keith NE-McPherson NE-
135 AM CDT Tue Jun 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR ARTHUR...NORTHEASTERN KEITH
AND SOUTHWESTERN MCPHERSON COUNTIES WILL EXPIRE AT 145 AM CDT/1245 AM
MDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for southwestern and west central Nebraska.

LAT...LON 4171 10188 4154 10109 4140 10121 4139 10127
      4132 10127 4118 10142 4139 10186
TIME...MOT...LOC 0635Z 203DEG 36KT 4149 10147 

$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:53 PM MDT, 18 minutes earlier.

Area forecast discussion, Jun 8, 11:53 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1253 AM CDT Tue Jun 9 2020

.SHORT TERM...(This evening through Tuesday night)
Issued at 230 PM CDT Mon Jun 8 2020

The HRRR and NAMdng model wind gust products both show high wind
criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the
top of the mix layer as indicated in Bufkit. These strong winds are
emanating from strong Pacific high pressure building through the
Rockies in the wake of 995mb low pressure across KS. The wind
forecast uses the guidance blend and a High Wind Warning is in place
across swrn Nebraska beginning early Tuesday morning and ending
Tuesday evening.

The POP and temperature forecast uses the short term model blend.
High temperatures Tuesday came in with upper 50s to lower 60s. These
are near record low highs and North Platte could tie or break the
previous record of 58 set in 1895.

There is little change in the POP forecast tonight through Tuesday
except that the storm system is slower and producing a prolonged
period of warp-around rain Tuesday associated with an inverted
h700mb trof across Nebraska, deformation and mid level
frontogenesis. Postfrontal elevated thunderstorms are in the
forecast along the h700mb warm air advection zone.

Severe storm development late this afternoon and this evening
revolves around storms firing on a sfc front draped across ncntl
Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds
at h500mb will fuel the expected development of supercells. The RAP
model indicates moderate CAPE and shear with no cap by 22z. The RAP
also indicates a zone of very strong sfc warm air advection
developing across wrn KS this afternoon, aimed at ncntl Nebraska.
This warm air advection should continue throughout the evening hours
as a triple point forms near Goodland KS.

.LONG TERM...(Wednesday through Monday)
Issued at 230 PM CDT Mon Jun 8 2020

Dry weather is in place Wednesday through Monday with just an
isolated thunderstorm chance Saturday night through Monday. The
anomalous storm system affecting Nebraska tonight and Tuesday will
phase with Tropical Depression Cristobal and be located across the
Great Lakes Wednesday. Pacific high pressure will build through
Nebraska Wednesday and Thursday. The Great Lakes storm will deepen
to around 983 mb and pull a batch of Canadian high pressure south
through the Midwest Friday and beyond. This will present little
opportunity for return moisture across Nebraska until Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1253 AM CDT Tue Jun 9 2020

Isolated rain and thunderstorms continue through the overnight and
into Tuesday morning. Precipitation then becomes mostly rain by late
morning. Heavy rainfall is expected to restrict visibility through
this time. Rain will end by early evening Tuesday with gradual
clearing of skies. The other concern for aviation will be strong
winds through the entire TAF period. Expect the strongest wind gusts
between 9am CDT and 6pm CDT with gusts up to 45 knots.

&&

.HYDROLOGY...
Issued at 230 PM CDT Mon Jun 8 2020

The short term model blend, the NAM, HRRR and RAP models continue
to advertise very heavy rainfall this evening associated with the
formation of a closed h700mb low across KS and a slow moving cold
front across Nebraska. Rain and elevated thunderstorms will
continue Tuesday as this upper low moves slowly east through KS.
The rain should end late Tuesday evening. These models all suggest
a heavy rain center will occur somewhere across ncntl Nebraska
tonight with 4 or more inches by Tuesday morning.

The Flood Watch for Custer county has been expanded north to include
most of north central Nebraska east of highway 83. WPC has been
suggesting high precipitable water, rainfall efficiency, training,
back-building and continued moisture flux for a few forecast cycles
across this area.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 4 AM CDT /3 AM MDT/ early this morning to
9 PM CDT /8 PM MDT/ this evening for NEZ056>059-069>071.

Flood Watch until 10 AM CDT this morning for NEZ006>010-026>028-
038.

&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Kulik
HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 2:36 PM MDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
336 PM CDT Mon Jun 8 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered severe thunderstorms are expected to develop across
portions of southwest and north central Nebraska this evening.
Storms are expected to produce large hail, damaging winds, and
heavy rainfall. An isolated tornado or two is also possible.

Repeating thunderstorms this evening could produce 1 to 2 inches
of rainfall over the same location which will lead to flooding.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Heavy rainfall and strong winds will continue Tuesday with
localized flooding possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jun 8, 10:45 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             THEDFORD                41.98N 100.57W
06/08/2020  E1.00 INCH       THOMAS             NE   PUBLIC

            DELAYED REPORT RECIEVED VIA SOCIAL MEDIA.

&&

CBROWN
Special weather statement, Jun 8, 11:03 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
1103 PM MDT Mon Jun 8 2020

NEZ022-035-056>058-090545-
Deuel NE-Arthur NE-Garden NE-Perkins NE-Keith NE-
1103 PM MDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...WESTERN
PERKINS...WESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL
COUNTIES UNTIL 1145 PM MDT...

At 1102 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Big Springs, moving north at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Big Springs, Brule, Lewellen, Venango, Lemoyne, Eagle Gulch
Campground, Ruthon, Haythorn Lake, Clear Creek State Wildlife
Management Area, Brandon, Megeath, McKeag, Otter Creek Campground,
Lake View Campground, Ash Hollow State Historical Park, Belmar,
Goldeneye State Wildlife Management Area and Windlass Hill.

This includes the following highways...
 Highway 92 between mile markers 115 and 134.
 Interstate 80 in Nebraska between mile markers 104 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4100 10205 4101 10213 4158 10219 4158 10172
      4074 10184 4074 10205
TIME...MOT...LOC 0502Z 182DEG 30KT 4096 10199

Gomez
Local storm report, Jun 8, 11:05 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1205 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             4 E STUART              42.57N 99.06W
06/08/2020  U1.75 INCH       HOLT               NE   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0636 PM     HAIL             4 N ARNOLD              41.48N 100.20W
06/08/2020  U1.25 INCH       CUSTER             NE   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0635 PM     HAIL             3 N ARNOLD              41.47N 100.20W
06/08/2020  U1.50 INCH       CUSTER             NE   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0631 PM     HAIL             11 N ARNOLD             41.58N 100.19W
06/08/2020  U1.00 INCH       CUSTER             NE   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Special weather statement, Jun 8, 11:08 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
1208 AM CDT Tue Jun 9 2020

NEZ005-008-025-026-090545-
Brown NE-Eastern Cherry NE-Thomas NE-Blaine NE-
1208 AM CDT Tue Jun 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHWESTERN BROWN...NORTHWESTERN BLAINE AND NORTHEASTERN THOMAS
COUNTIES UNTIL 1245 AM CDT...

At 1208 AM CDT, Doppler radar was tracking a strong thunderstorm over
Purdum, or 18 miles east of Thedford, moving north at 65 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Elsmere, Purdum, Willow Lake State Wildlife Management Area, Long
Lake State Wildlife Management Area and Koshopah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.

LAT...LON 4193 10019 4198 10036 4240 10027 4232 9985
TIME...MOT...LOC 0508Z 195DEG 57KT 4204 10022

Gomez
Local storm report, Jun 8, 11:49 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1249 AM CDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     LISCO                   41.50N 102.62W
06/08/2020                   GARDEN             NE   CO-OP OBSERVER

            REPORT OF MULTIPLE HEALTHY TREES UPROOTED ACROSS TOWN.
            TIME ESTIMATED FROM RADAR.

&&

NMJ
Special weather statement, Jun 8, 11:56 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
1256 AM CDT Tue Jun 9 2020

NEZ035-036-057-058-090645-
Arthur NE-McPherson NE-Perkins NE-Keith NE-
1256 AM CDT Tue Jun 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...NORTHEASTERN PERKINS...
CENTRAL KEITH AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 145 AM
CDT/1245 AM MDT/...

At 1256 AM CDT/1156 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Ogallala, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ogallala, Arthur, Lemoyne, Keystone, Roscoe, Kingsley Dam, Haythorn
Lake, Flatts, Nevens, Broganville, McKeag, Otter Creek Campground,
Lake View Campground, Calora, Big Bald Hill, Jensen Lake, Belmar,
Bucktail Lake, Three Mile Lake and Velma.

This includes the following highways...
 Highway 61 between mile markers 82 and 134.
 Highway 92 between mile markers 125 and 192.
 Interstate 80 in Nebraska between mile markers 120 and 138.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for southwestern and west central Nebraska.

LAT...LON 4100 10156 4112 10194 4174 10196 4162 10112
TIME...MOT...LOC 0556Z 203DEG 28KT 4119 10176

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:08 PM MDTSevere Thunderstorm WarningLBFBrown52 min
Jun 8, 6:28 PM MDTSevere Thunderstorm WarningLBFCherry, Thomas20 min
Jun 8, 6:33 PM MDTSpecial Weather StatementLBFKeya Paha42 min
Jun 8, 6:42 PM MDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock48 min
Jun 8, 6:42 PM MDTTornado WarningLBFCuster, Lincoln48 min
Jun 8, 6:46 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock44 min
Jun 8, 7:00 PM MDTSevere Thunderstorm WarningLBFLincoln45 min
Jun 8, 7:01 PM MDTSevere Thunderstorm WarningLBFHolt, Rock44 min
Jun 8, 7:04 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock26 min
Jun 8, 7:14 PM MDTTornado WarningLBFHolt, Rock31 min
Jun 8, 7:21 PM MDTTornado Warning Tornado observedLBFCuster39 min
Jun 8, 7:23 PM MDTFlash Flood WarningLBFCuster, Lincoln, Logan9 hr
Jun 8, 7:29 PM MDTAreal Flood AdvisoryLBFBlaine, Custer10 hr
Jun 8, 7:33 PM MDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 7:34 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan41 min
Jun 8, 7:37 PM MDTSpecial Weather StatementLBFBoyd23 min
Jun 8, 7:44 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt46 min
Jun 8, 7:47 PM MDTSevere Thunderstorm WarningLBFHolt, Rock43 min
Jun 8, 7:49 PM MDTSpecial Weather StatementLBFCherry41 min
Jun 8, 7:58 PM MDTAreal Flood AdvisoryLBFLogan3 hr
Jun 8, 8:02 PM MDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Jun 8, 8:14 PM MDTSpecial Weather StatementLBFGarden46 min
Jun 8, 8:18 PM MDTSevere Thunderstorm WarningLBFBoyd27 min
Jun 8, 8:21 PM MDTSpecial Weather StatementLBFLincoln, Logan39 min
Jun 8, 8:23 PM MDTSevere Thunderstorm WarningLBFHolt, Rock37 min
Jun 8, 8:30 PM MDTSpecial Weather StatementLBFLoup45 min
Jun 8, 8:30 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup45 min
Jun 8, 8:52 PM MDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 8, 8:57 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt48 min
Jun 8, 9:01 PM MDTSpecial Weather StatementLBFLogan44 min
Jun 8, 9:04 PM MDTSpecial Weather StatementLBFHolt41 min
Jun 8, 9:18 PM MDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 9:20 PM MDTAreal Flood AdvisoryLBFBoyd, Holt6 hr
Jun 8, 9:20 PM MDTSevere Thunderstorm WarningLBFHolt40 min
Jun 8, 9:26 PM MDTSpecial Weather StatementLBFLoup49 min
Jun 8, 9:38 PM MDTSevere Thunderstorm WarningLBFBoyd23 min
Jun 8, 9:43 PM MDTSpecial Weather StatementLBFBlaine, Logan, Thomas47 min
Jun 8, 9:43 PM MDTSevere Thunderstorm WarningLBFGarden47 min
Jun 8, 9:55 PM MDTSpecial Weather StatementLBFRock50 min
Jun 8, 10:05 PM MDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 8, 10:14 PM MDTSpecial Weather StatementLBFRock46 min
Jun 8, 10:25 PM MDTSpecial Weather StatementLBFGrant50 min
Jun 8, 10:43 PM MDTAreal Flood AdvisoryLBFLogan7 hr
Jun 8, 10:43 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
Jun 8, 10:48 PM MDTAreal Flood AdvisoryLBFBrown, Rock7 hr
Jun 8, 11:03 PM MDTSpecial Weather StatementLBFKeith42 min
Jun 8, 11:08 PM MDTSpecial Weather StatementLBFBrown37 min
Jun 8, 11:19 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith41 min
Jun 8, 11:56 PM MDTSpecial Weather StatementLBFArthur, Keith49 min
Jun 9, 1:24 AM MDTSpecial Weather StatementLBFDeuel51 min
Jun 9, 8:22 AM MDTRiver Flood WarningLBFHolt34 hr
Jun 9, 9:11 AM MDTSpecial Weather StatementLBFBoyd49 min
Jun 9, 12:21 PM MDTSpecial Weather StatementLBFHolt39 min
Jun 9, 12:58 PM MDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Wheeler47 min
Jun 9, 1:38 PM MDTAreal Flood AdvisoryLBFHolt15 hr
Jun 9, 2:00 PM MDTAreal Flood AdvisoryLBFBoyd44 min
Jun 9, 2:34 PM MDTSpecial Weather StatementLBFHolt41 min
Jun 9, 4:27 PM MDTAreal Flood AdvisoryLBFBoyd20 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.